# SDR UIEA2024070400582

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 32828122
- Condition: Inoperative
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 RH T/R INOPERATIVE CDU T/R POSITION SWITCH( ENG 1 RH T/R, CDU T/R POSITION SWITCH WAS REPLACED PER AMM 78-36-01-404-008. NO FURTHER DEFECTS NOTED. )
